uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On blow-ups and the classification of global solutions to parabolic free boundary problems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2006 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 55, 1233-1290 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 55, 1233-1290 p.
National Category
URN: urn:nbn:se:uu:diva-163394DOI: 10.1512/iumj.2006.55.2797OAI: oai:DiVA.org:uu-163394DiVA: diva2:463845
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2011-12-12

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1512/iumj.2006.55.2797

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 151 hits
ReferencesLink to record
Permanent link

Direct link